# SDR AALA20110516TUL02

- Difficulty date: May 15, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 33,037 hours, 5,402 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relief Valve
- Condition: Open
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL - CREW REPORTED RIGHT ENGINE PRESSURE RELIEF VALVE STATUS DISPLAYED.  EMERGENCY DECLARED FLIGHT RETURNED HNL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED PRESSURE RELIEF VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
